Illinois Journal of Mathematics

Elementary amenable groups

Ching Chou

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 24, Issue 3 (1980), 396-407.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256047608

Mathematical Reviews number (MathSciNet)
MR573475

Zentralblatt MATH identifier
0439.20017

Subjects
Primary: 43A07: Means on groups, semigroups, etc.; amenable groups
Secondary: 20E99: None of the above, but in this section

Citation

Chou, Ching. Elementary amenable groups. Illinois J. Math. 24 (1980), no. 3, 396--407. http://projecteuclid.org/euclid.ijm/1256047608.


Export citation